# SDR U2RA201211150001

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: LJ75060502
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER "C" DUCT T/E UPPER FORWARD RETAINER HAS TWO CRACKS.  CRACK ONE LENGTH .25" CRACK TWO LENGTH .5".  REPAIRED IAW DWG 5430D1519.
